# SDR CALA2018100802084

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 63,838 hours, 22,332 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296943
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF ILLUMINATES. PERFORMED ENGINE BLEED SYSTEM HEALTH CHECK PER TASK CARD 29-3611 -1-7802.FOUND BAR OUT OF RANGE. REMOVED AND REPLACED PER AMM 36- 11-03-400-801. TESTED GOOD. RAN ENGINE 85% N1 BLEED TRIP OF LIGHT ILLUMINATED AFTER 15 SECONDS. ROTABLE PARTS CHANGE WAS INDICATED - TT 1024170  SN OFF 7627 REGULATOR, BLEED  OFF 29-3611-9-0005 7627 ON 29-3611-9-0005 5786 PERFORMED ENGINE BLEED AIR SYSTEM HEALTH CHECK REF AMM 36-11-00 WITH NO FURTHER FAULTS NOTED. REMOVED AND REPLACED THE 390 AND 4 50 DEGREE TEMP SWITCHES REF AMM 36-11-05 AND 36-12-03. PERFORMED THE ENGINE BLEED CROSS OVER OPERATIONAL TEST WITH NO DEFECTS NOTED. RAN ENGINE AT POWER FOR 5 MINUTES WITH NO FURTHER TRIPS. ROTABLE PARTS CHANGE WAS INDICATED - TT  1061212  SN OFF 1930 TT  1061735 SN OFF 1951 SENSOR, BLEED A OFF 29-3611-9-9001 1930 ON 29-3611-9-9001 3882 SENSOR, PRECOOL OFF 29-3626-9-9001 1951 ON 29-3626-9-9001 4247
